MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® 500 SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® 500 SYSTEM
Model Number DIMENSION VISTA® 500 SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) and reported that a discordant, falsely depressed total bilirubin (tbil) result was obtained on the dimension vista 500 system s/n (b)(4).Siemens healthcare diagnostics headquarters support center (hsc) completed the investigation of the event.Hsc has reviewed the information provided and the instrument data.Instrument data for this event indicated multiple sample runs were processed for sample (b)(4) on dv330483.The customer investigation indicated, "they performed their own investigation and found that this patient had an add on test and the operator processed the add on test from a tube that had been diluted.Customer stated they do not believe this was an instrument issue but instead operator error".Hsc concludes the root cause of this event is due to operator error by processing the add on test from a tube that had been diluted.There is no evidence of an instrument or assay product nonconformance.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
A discordant depressed total bilirubin (tbil) result was obtained on a patient sample on a dimension vista 500 instrument.The result was reported to the physician(s) and questioned.The same sample was reprocessed on the same instrument and a higher result was obtained.There are no known reports of patient intervention or adverse health consequences due to the discordant depressed tbil result.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® 500 SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
p.o. box 6101
newark DE 19714 6101
MDR Report Key8517973
Report Number2517506-2019-00148
Device Sequence Number13821715
Product Code JJE
UDI-Device Identifier00630414593517
UDI-Public00630414593517
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA® 500 SYSTEM
Device Catalogue NumberSMN10488217
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2019
Initial Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR